Am I being silly just blaming the new med? It doesn't feel like it to me. This doesn't feel normal, and all this has multiplied since starting the Lofepramine and stopping the Mirtazapine.
The dang meds are a pain are they not?
Lofepramine is used for treating Depression. Lofepramine works by preventing this re-absorption of noradrenaline and serotonin back into the nerve cells. Therefore, it helps prolong the mood-lightening effect of any released noradrenaline and serotonin. This helps relieve depression. It is a trycyclic med so it is not one of the new generations.
According to the literature nausea is a common side effect. This may improve after a few days of treatment. Obviously it has not so I am with you, if you feel worse on the medicine and you have been on it this long I would speak up and ask to go back to your previous med.
I know it is so easy for others to tell you to just "stop blaming the new med" but as they are not the one taking it and having the nasty side effects remind them that you do have patient's rights.
I have the same issues with meds. A therapist does not deal in meds and my psychiatrist does not deal in therapy, my PCP only deals in bodily issues and not psych so no one understand when I try to explain how I feel............
I should have been a Doctor. LOL.
Hugs to you my sweet Gems and remember we are all here and we care. Keep talking to us.
Luvs ya sweetie,
Kitt-my counselor is just a counselor. My psych however is a consultant, specialises in cognitive behavoural therapy and also eating disorders. She has background knowledge on CF and CF medications. You'd think I'd be an easy patient for her, but nope-I'm just too confusing for everyone I think. She's miles away from me though, as we have no psychiatrists in our town, only psychologist nurses and counselors. It's too hard to get to see her though, as she's just gone part-time with the same amount of patients. I'd agree to go to someone else if I could. But noone has CF knowledge like her, and I have been with her for about 4-5 years now. So she has a kind of better understanding about my muscle problem too.
You'd think though, even though she is busy-she'd still stick to her promises, especially as a psychiatrist, it should be known how important that is:(.
Post Edited (Darkies Gem) : 3/16/2009 9:17:16 AM (GMT-6)
Post Edited (Darkies Gem) : 3/24/2009 9:09:30 AM (GMT-6)
Good Morning Gems, My Sweet Lady,
I am so glad you come here and let it all out, that is a good thing.
Your question: "If one tricyclic or SSRI hasn't worked, does that mean others won't either?"
No that does not mean another won't work for you. I did the best on Nortriptyline. Nortriptyline is a tricyclic antidepressant and is used to treat symptoms of depression. It worked well for me for over 20 years..........then it just quit. I have not found another med that has worked as well but then it maybe that I have changed over the years and my depression is harder to keep under control.
There are many to try but the tough part is the 4-6 week wait and going through the side effects while getting onto the meds that I always have trouble with.
Remeron I was told was the strongest by my Pdoc and she would save it in my arsenal as a last choice..........however she has also accused me of being very insistent about what I will and will not try........I am just trying to advocate for me.
Wow a whole 2 days huh? I am impressed............LOL my sweet Gems.
Hugs to you
Post Edited (Darkies Gem) : 3/25/2009 8:12:39 AM (GMT-6)
I cannot remember how many of these meds I have tried and one caused a severe rash that landed me in the ER, another caused severe Panic and Anxiety and also landed me in the ER and admitted because I took the first dose and took a nap.........woke up in severe panic.
The Doctor had changed me from one med to another and did the same mg dose as I had been on which was a huge difference.............so I was overdosed immensely on the first and last time I ever took this med. He apologized and I should just trust now. No way, I want to know what I am taking and the doses etc. and side effects.
Kick the Lofepramine to the curb and believe that there is one out there that will help you.
I wish you peace my superwoman.